Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On quasi-commutative matrices


Author: Neal H. McCoy
Journal: Trans. Amer. Math. Soc. 36 (1934), 327-340
MSC: Primary 15A27; Secondary 81S05
DOI: https://doi.org/10.1090/S0002-9947-1934-1501746-8
MathSciNet review: 1501746
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A27, 81S05

Retrieve articles in all journals with MSC: 15A27, 81S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501746-8
Article copyright: © Copyright 1934 American Mathematical Society